# SDR SWIA202157730

- Difficulty date: April 16, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 41,565 hours, 36,824 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE BETWEEN L/H PYLON TRAILING EDGE FAIRING AND FUSELAGE AT FS 736.00.     (FILED CLOSED)     REPAIRED CHAFE DAMAGE TO LH FUSELAGE SKIN BETWEEN FS700.00 - FS755.00 AND STR9R - STR12R PER REO 601R-53-61-268, REV A, DATED 2000-07-11. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
